# SDR C2XA08TY032

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135LR
- Aircraft serial: 145206
- Aircraft time: 15,186 hours, 15,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING AN OVERNIGHT INSPECTION MX FOUND THE RT AND LT EMERGENCY LIGHTS INOP.  THE EMERGENCY LIGHT BATTERY FUSE WAS REMOVED AND REPLACED IAW EMB 135 AMM 24-30-02, OPS CHECKED GOOD AND THE A/C WAS RETURNED TO SERVICE.
